Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking birth control pill for a month and a half. The doctor started me off on a low dosage of pill. I had stomach pain, weakness and spotting. I read when being on a pill my periods will be more regular.I had my periods, they were normal. After month and a half of taking a pill I had a period for only 2 days, a week before my period should really start, and when i scheduled the day of my period I didn't have none . I missed my period. I know I can not be pregnant , I take pills every day at the same time. My b/f doesn't even cum inside me. What would be the reason, could the periods be irregular?
Can I take vitamins or pills for allergies ( Benadryl) when taking a birth control pill? Would that not interfere with a Pill?

Loading...

In the first 3 months of taking the pill, irregular bleeding, breakthrough bleeding and skipped/missed bleeds can all happen.

Mostly, these side effects dissapear in the 4th month of taking the pill.

If you have taken all pills correctly, and use backup protection, your chances of pregnancy are slim, considering you are new on the pill I would almost certainly think that would be the problem.

So carry on with the pill, the side effects will subside, your body is adjusting to the hormones.

Vitamins will not affect the effectiveness of the pill, however, I am not sure about antihistamines such as benadryl, however, these would only reduce effectiveness, not stop it, if you continued using back up contraception (condoms) along with the pill you should be fine.
Reply

Loading...